# SDR 20000817SH020

- Difficulty date: June 6, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N61599
- Make and model: Cessna U206F
- Aircraft serial: U20602350
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 646623
- Part serial: D189902N
- Condition: Inadequate
- Part time: 126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TCM MSB 00-5B, CRANKSHAFT WAS REJECTED BY TELEDYNE CONTINENTAL MOTORS.  (X)
